MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS INSPIRIS RESILIA AORTIC VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES EDWARDS INSPIRIS RESILIA AORTIC VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11500A
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 01/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported and learned through the investigation that a patient with a 21mm 11500a aortic valve has been placed under evaluation for a valve-in-valve procedure after an implant duration of (b)(6) due to central regurgitation and leaflet thickened (halt).Based on the ct review, this appears to be an early valve dysfunction.The leaflets look clearly hypoattenuated and thickened, raising suspicion for leaflet pathology - halt - that may not be purely structural degeneration.This patient plan of care is anticoagulation for approximately 3 months for possible halt and have either a repeat echo or cta.It was learned patient successfully underwent tavr with a 20mm 9755rsl transcatheter valve.The patient was recovering in stable condition post-procedure.
 
Additional Manufacturer Narrative
Thrombosis is a condition in which blood coagulates and creates what is commonly known as blood clots.Thrombosis can cause life-threatening conditions requiring immediate medical attention.Bioprosthetic valve thrombosis is one category of bioprosthetic valve dysfunction and is an increasingly recognized complication of tissue valve prosthesis.Bioprosthetic valve thrombosis usually occurs late after implantation and can be further categorized into two subcategories: clinical valve thrombosis and subclinical valve thrombosis, subclinical leaflet thrombosis is described as a thin layer of thrombus that can involve one or all three leaflets, with typical appearance on mdct as a hypo-attenuating defect of the leaflets, also called hypo-attenuating leaflet thickening.Based on the information available, the most likely cause is patient factors.The subject device is not available for evaluation as it remains implanted in the patient.The instructions for use (ifu) have been reviewed, and no inadequacies have been identified with regards to warnings, contraindications, and the directions/conditions for the successful use of the device.The reported type of event is included in the ifu.The device history record (dhr) review was completed, and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.Edwards will continue to review and monitor all events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.If new information becomes available, a supplemental report will be submitted.

Brand Name
EDWARDS INSPIRIS RESILIA AORTIC VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
jason reves
1 edwards way
mle fl2 - office m2013
irvine, CA 92614
9492503859
MDR Report Key25249968
Report Number2015691-2026-15441
Device Sequence Number10501087
Product Code LWR
UDI-Device Identifier00690103194975
UDI-Public(01)00690103194975(17)280115(11)240116
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11500A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient Age62 YR
Patient SexFemale